Lamictal Withdraw

Were you looking for information about Lamictal Withdrawal? Lamictal withdraw is a common misspelling of Lamictal withdrawal.
 
If you suddenly stop taking Lamictal® (lamotrigine), withdrawal symptoms are possible. Seizures are the most significant symptom. Stopping the medication too quickly can cause seizures to become worse, or may cause you to have a type of seizure you have never had before. If you are considering ending treatment with Lamictal, talk to your healthcare provider first so that he or she can gradually decrease your dosage to help prevent symptoms of withdrawal from Lamictal.
 
(Click Lamictal Withdrawal for the full eMedTV article, which offers more information on possible symptoms of Lamictal withdrawal and explains what your healthcare provider may recommend in order to prevent them. You can also click any of the links in the box to the right for specific information.)
 
9 Signs You May Have Hyperactive-Impulsive Type Adult ADHD
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.